Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

How to get rid of habitual masterburation ?

Hi, I am 28 year old and in masburation from past 10years..i do it once in a day...i m very depressed now bcz i m going to get married in another 1 month..please help me for get it out from masburation.I dont know whether this much masburation will be affecting my married life or not...pls give me some generl medician to get out from masburation and to improve my sex power
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Hey , Welcome to Healthcare Magic...
Its very common among males and females to masterbate.U need not worry about that, as its not going to affect your sex life after marriage.Its actually ur anxiety and your worry that affects your sexual performance , so just be confident and u will do good ....Masterbation is common and has not been proven to affect health or sexual performance.There are no drugs to get out of it ...So be kool and u will do good .
Hope it was helpful.
Answered: Sat, 26 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor